Ask an expert
Question

23 Nov 2005

Shiverings
I am 32 years old and quit healthy. Not really overweight. My problem is that I sometimes get heart pulsifications and my hands shiver. I have been to a GP and he referred me to get tests done on my pituary gald. The results showed that there is a problem in the sense that the gland is very much overactive. I have revieved pills for this. My question is that I am afraid that these pills will make me gain weight and of course I will not want that to happen. Is there maybe ny other cure or some other reason for my simptomes?
Answer 343 views
Expert
CyberShrink
cybershrink

01 Jan 0001

It doesn't sound to me in the least like anything wrong with the pituitary gland, so I have no idea what they may have found or what the pills you are taking, might be. Simple Anxiety Disorder, perhaps Panic Disorder, causes a racing fast pulse rate, and trembling of the hands, VERY COMMONLY< and can be helped by simple calming medication and by CBT counselling, if available.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19977 votes
Vote